# SDR 96ZZZX5648

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4081F
- Make and model: Piper PA-31-310
- Aircraft serial: 318112036
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 4393308
- Condition: Failed
- Location: Rt Prop
- Part time: 85 hours
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

SPINNER BULKHEAD FAILED RIGHT AFTER TAKEOFF DAMAGING THE PROPELLER AND THE FUSELAGE.  THE BULKHEAD SHOWED SIGNS OF STRESS CRACKS.  THERE WAS NO SIGN OF OVERTORQUEING OR MIS-ALIGNMENT.
